Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On a Conjecture in Second-Order Optimality Conditions

Texto completo
Autor(es):
Behling, Roger [1] ; Haeser, Gabriel [2] ; Ramos, Alberto [3] ; Viana, Daiana S. [4]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Univ Fed Santa Catarina, Blumenau, SC - Brazil
[2] Univ Sao Paulo, Dept Appl Math, Sao Paulo, SP - Brazil
[3] Univ Fed Parana, Dept Math, Curitiba, Parana - Brazil
[4] Univ Fed Acre, Ctr Exact & Technol Sci, Rio Branco, AC - Brazil
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS; v. 176, n. 3, p. 625-633, MAR 2018.
Citações Web of Science: 3
Resumo

In this paper, we deal with a conjecture formulated in Andreani et al. (Optimization 56:529-542, 2007), which states that whenever a local minimizer of a nonlinear optimization problem fulfills the Mangasarian-Fromovitz constraint qualification and the rank of the set of gradients of active constraints increases at most by one in a neighborhood of the minimizer, a second-order optimality condition that depends on one single Lagrange multiplier is satisfied. This conjecture generalizes previous results under a constant rank assumption or under a rank deficiency of at most one. We prove the conjecture under the additional assumption that the Jacobian matrix has a smooth singular value decomposition. Our proof also extends to the case of the strong second-order condition, defined in terms of the critical cone instead of the critical subspace. (AU)

Processo FAPESP: 13/05475-7 - Métodos computacionais de otimização
Beneficiário:Sandra Augusta Santos
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 16/02092-8 - Informação de segunda-ordem em otimização não linear
Beneficiário:Gabriel Haeser
Linha de fomento: Bolsas no Exterior - Pesquisa